MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XACT; STENT, CAROTID

ABBOTT VASCULAR INC. XACT; STENT, CAROTID
Model Number 82090-01
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a 70% stenosed lesion in the right internal carotid artery with mild calcification.The xact 8tx40x136mm carotid artery stent system was attempted to be advanced to the target lesion; however, the stent was noted to slip back on the delivery system during advancement.Therefore, the xact stent system was removed from the patient.Another same size xact stent was used to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Product performance engineering reviewed the complaint information and analysis of the returned device.Only the stent was returned for analysis.The reported stent dislodgement was able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that during advancement interaction with the mildly calcified and 70% stenosed anatomy and/or inadvertent mishandling resulted in the reported/noted stent dislodgement; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported/noted difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
XACT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21070528
Report Number2024168-2025-00119
Device Sequence Number16991889
Product Code NIM
UDI-Device Identifier08717648010262
UDI-Public(01)08717648010262(17)270228(10)4031561
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82090-01
Device Catalogue Number82090-01
Device Lot Number4031561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown